# SDR IPXA2021090773689

- Difficulty date: September 3, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 12,580 hours, 1,788 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Status Message
- Condition: False Activation
- Location: Override Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASMOKE/OVRD VLV STS MSG APPEARED IN CRUISEACCOMPLISHED GROUND TEST PER FIM 21-58-00-810-805 NO FAULTS NOTED OK TO CONTINUE
